Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 182049, 15 pages
Research Article

Determinant Efficiencies in Ill-Conditioned Models

Department of Statistics, Virginia Polytechnic Institute, Blacksburg, VA 24061, USA

Received 18 May 2011; Accepted 1 August 2011

Academic Editor: Michael Lavine

Copyright © 2011 D. R. Jensen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. R. Jensen, “Determinant Efficiencies in Ill-Conditioned Models,” Journal of Probability and Statistics, vol. 2011, Article ID 182049, 15 pages, 2011.